MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 IOS APP

INSULET CORPORATION OMNIPOD 5 IOS APP
Model Number PT-002343
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the cloud data showed only one bolus of 0.70 u based on an entry of 35 g of carbs and a 262 mg/dl blood glucose level.This bolus was correctly calculated based on the inputs, user settings, insulin on board, and sensor trend.No boluses of 0.65 u were captured in the cloud; however it was observed that an in-progress record was generated and sent to the cloud where 0.05 u were remaining from the 0.7 u bolus, indicating that 0.65 u had been delivered at the time of the record.It could not be conclusively determined if this in-progress record was being displayed to the user based on the cloud data.The exact cause of the reported event could not be determined.Cloud - locked down/smartphone.Phone_control_ios.Cloud - omnipod 5 software app version.2.0.4.Cloud - operating system.18.7.Cloud - hardware.Iphone14.5.Cloud - cgm sensor type.G7.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
The patient's parent reported that their omnipod 5 personal diabetes manager administered an unrequested bolus.No additional details were provided.Further information was requested but not obtained.Should any further information be received, a supplementary report will be submitted.

Brand Name
OMNIPOD 5 IOS APP
Common Device Name
OMNIPOD 5 IOS APP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key23575397
Report Number3004464228-2025-56802
Device Sequence Number15835929
Product Code QFG
UDI-Device Identifier10385083000459
UDI-Public(01)10385083000459
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-002343
Device Catalogue NumberM009-2S-AP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age4 YR
Patient SexFemale